# SDR SWAA2022020366832

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 69,252 hours, 40,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK ; / [01] REMOVED AND REPLACED BATTERY PER M/M 33-51-06.
